# SDR AALA20060287

- Difficulty date: May 7, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT RIGHT HAND BUSINESS CLASS DIVIDER INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT RIGHT HAND BUSINESS CLASS DIVIDER. SYSTEM GROUND CHECKED NORMAL OPERATION.
